| Model Number |
0644-016-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a transurethral laser lithotripsy procedure, the fiber body was discovered to have fractured.The procedure was completed using another of the same fiber with no patient complications.
Additional Manufacturer Narrative
The device is not available for analysis.Therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description